Couldn't find what you looking for?

TRY OUR SEARCH!

hi..me n my girlfriend had unprotected sex on August 28 and she took ipill after 24 hour. .presently the problem is her period date was missed n we are much worried about it..plzz help us wat to do next..

Loading...

Hi Sunshine,

One of the side effects of the Ipill is that the next FEW periods can be early or late.

When was it expected? 

She can take a home pregnancy test now if she'd like.  She MUST use her wake up pee for the best accuracy.

Good luck.

Reply

Loading...

she had her last period on 17 August n till now she is not having periods what to do..
Reply

Loading...


She can be late from the Ipill.

Have her take a home test.
Reply

Loading...


Hi Sunshine, please dont worry, sometimes periods may get delayed due to i-pill. wait for few more days for her periods to come. if it is delayed over 10 days then consult a doctor
Reply

Loading...